# SDR HEEA063211

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Receiver
- Part number: 6222362001
- Condition: Failed
- Location: Adf
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RECEIVER WILL NOT RECEIVE.
